# SDR ASOA20140311025

- Difficulty date: March 11, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 32,762 hours, 32,079 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Debonded
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXPERIENCED CABIN DEPRESSURIZATION AT ALTITUDE AND THEN DIVERTED.  MAINTENANCE FOUND CARGO DOOR RUBBER TRIM SEAL DEBONDED AND HANGING OUT IN THE AIRSTREAM.  REINSTALLED CARGO DOOR RUBBER TRIM SEAL IAW AMM 52-30-02.  PERFORMED LEAK CHECK ON PRESSURIZATION AND OPS CHECK ON THE PRESSURIZATION SYS IN AUTO AND MANUAL MODE IAW AMM 21-31-00, OPS AND LEAK CHECK GOOD.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
